# SDR SWAA2021011136951

- Difficulty date: December 15, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 259.5 LATERAL BEAM AFT FLANGE UPPER SURFACE WL 208.1 LBL 10 TO RBL 10.  CORROSION WAS FOUND TO BE OUT OF LIMITS ON BS 259.5 LATERAL BEAM AFT FLANGE UPPER SURFACE WL 208 LBL 10 TO RBL 10.  THE AREA WAS REPAIRED, PER EA 20-153-02588 REV IR & ATS ER 20-03719 REV IR. 56040C 04JAN21.
